A Quadratic Spline Least Squares Method for Computing Absolutely Continuous Invariant Measures
Mathematics and Natural Sciences
We develop a quadratic spline approximation method for the computation of absolutely continuous invariant measures of one dimensional mappings, based on the orthogonal projection of L2 spaces. We prove the norm convergence of the numerical scheme and present the numerical experiments.
Communications in Mathematical Sciences
(2018). A Quadratic Spline Least Squares Method for Computing Absolutely Continuous Invariant Measures. Communications in Mathematical Sciences, 16(8), 2077-2093.
Available at: https://aquila.usm.edu/fac_pubs/18182